A 27-year-old female asked:
Disclaimer

day3 period,vagina very itchy, labia minora nd area around clitoris & lips is very red very and itchy.been like that 4 days.used daktacort nthg hapned?

1 doctor answer
Dr. Christina Adberg
25 years experience Obstetrics and Gynecology
Likely yeast: Red and itchy is almost always yeast. But it could also be an allergic reaction, or something else. Daktacort contains both an anti-yeast and a steroid, so in theory it should address the two main issues. Unfortunately, there is a lot of "resistant" yeast in the world, which the Daktacort may not kill. I would recommend seeing a GYN for an exam, to rule out other problems.
Answered on Oct 10, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Nicholas Fogelson
Specializes in Gynecology
Yeast: This is very likely to be a skin yeast infection. You might try an over the counter yeast preparation, used both in the vagina and outside on the ski ... Read More
A 19-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Likely folliculitis: Based on your description, lesions can be due to irritation from shaving. However if you have had unprotected sex with someone you hardly know or wit ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month